Bulletin of the American Mathematical Society

A note on convex functions

Bernard Friedman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 46, Number 6 (1940), 473-474.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183502710

Mathematical Reviews number (MathSciNet)
MR0002562

Zentralblatt MATH identifier
0061.11505

Citation

Friedman, Bernard. A note on convex functions. Bull. Amer. Math. Soc. 46 (1940), no. 6, 473--474. https://projecteuclid.org/euclid.bams/1183502710


Export citation